# SDR ASAA0976027

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 33,447 hours, 14,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Tab
- Part number: 1010428
- Condition: Bent
- Location: Light Housing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 6 RT PROX LIGHT INOP.  FOUND BENT GROUND TAB SHORTING TO CENTER TAB CAUSING FUSE F4 AT M1647 TO BLOW, LIGHT ASSY AT ROW 6 RT I L1065.  REMOVED AND REPLACED LIGHT ASSY HOUSING, REPLACED FUSE, OPS CHECKS GOOD.
